Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Celtics5KG

Red Face After Bp

Recommended Posts

I have been using the acne.org regimen for about 3 months now with no problems. Now all of a sudden after i apply bp my face is turning bright red and it stings quite a bit. What is going on?????

Share this post


Link to post
Share on other sites

I have the EXACT same problem, literally, I just reached my 3 months.

I ordered the jojoba oil and added it to my moisturiser and it helped my skin calm down a lot more. I've also decreased the amount of BP that I've been using and slowly rebuilding it back up so that my skin can readjust. I'm not sure what the cause of this is, but I read online that sometimes excessive BP use can cause reactions similar to allergic ones, but it's not necessarily that you're actually allergic to the BP. But I think the key really is to decrease the amount of BP used and then moisturise a lot.

Share this post


Link to post
Share on other sites

When I used the regimen, even after almost 2 years I still had random days where my skin just went red, for no reason, sore and itchy.

Use BP once a day at night if your skin has cleared up, use less of it, have 'break' days where you do not use BP when you think your skin is feeling a bit 'suceptable' to BP (sorry for spelling, checker isnt working haha)

Worked for me

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×